# SDR SWIA2020020348167

- Difficulty date: December 13, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H SIDE WINDSHIELD SIDE POST LOWER OUTBD CLIP CRACKED       (C-CHECK)   RO:1/29/2020REPLACED RH WINDOW SIDE POST LOWER OTBD FITTING. REF CRJ200 SRM AND BOMBARDIER DWG.
